Login | Users Online: 549  
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size   
Home | About us | Editorial board | Search | Ahead of print | Current Issue | Archives | Submit article | Instructions | Subscribe | Advertise | Contact us
 
CASE REPORT
Year : 2010  |  Volume : 11  |  Issue : 3  |  Page : 121-124

Tricuspid valve endocarditis in an intravenous drug abuser masquerading as pulmonary tuberculosis


1 Department of Cardiology, Royal Hospital, Muscat, Sultanate of Oman
2 Department of Medicine, Royal Hospital, Muscat, Sultanate of Oman

Correspondence Address:
Prashanth Panduranga
Department of Cardiology, Royal Hospital, PB 1331, Muscat-111
Sultanate of Oman
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1995-705X.76805

Rights and Permissions

Intravenous drug abuse contributes to considerable illness burden in developed and developing countries. Tricuspid valve endocarditis (TVE) is rare in Middle East countries, though many reports of it in intravenous drug abusers are found in other countries. We describe a case of TVE mimicking pulmonary tuberculosis in a 33-year-old man with a history of intravenous heroin use.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed5955    
    Printed150    
    Emailed1    
    PDF Downloaded129    
    Comments [Add]    
    Cited by others 2    

Recommend this journal